# SDR AALA20030638

- Difficulty date: June 2, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: F

## Discrepancy

TPA - FLT 1525 - AT TPA ON TAKEOFF ROLL, ENGINES APPROACHING TAKEOFF THRUST, RIGHT ENGINE FAILED.  EGT EXCEEDED 700 C DEGREES.  FIRE BOTTLE NR 2 WAS USED.  REPLACED NR 2 ENGINE.  ACCOMPLISHED TRIM RUN UP AND LEAK CHECK.  REPLACED NR 2 FIRE BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
